Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The $ \overline \mu $-invariants for groups


Author: M. A. Gutiérrez
Journal: Proc. Amer. Math. Soc. 55 (1976), 293-298
MSC: Primary 16A26; Secondary 55A25
DOI: https://doi.org/10.1090/S0002-9939-1976-0422328-8
MathSciNet review: 0422328
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Given a presentation $ ({\text{P)}}$ for a group $ G$, the cobar differentials $ {d^r}:E_{0,1}^r \to E_{ - r,r}^r$ are invariants of $ ({\text{P)}}$. These invariants can be interpreted to be the Massey coproducts of $ {H_{\ast}}(G)$, and, if $ ({\text{P)}}$ is the Wirtinger presentation of a link group, they coincide with the $ \overline \mu $-invariants of Milnor.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A26, 55A25

Retrieve articles in all journals with MSC: 16A26, 55A25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0422328-8
Keywords: Cobar construction, Fox derivative, $ \bar \mu $ - invariants
Article copyright: © Copyright 1976 American Mathematical Society